Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
jcp_03 jcp_03
wrote...
Posts: 155
Rep: 0 0
A month ago
A patient has a serum sodium of 128 mEq/L. The nurse should monitor this patient for which problem?
1. Hypertension
2. Tachycardia
3. Prolonged QT interval on ECG
4. Changes in muscle tone
Textbook 

High-Acuity Nursing


Edition: 6th
Authors:
Read 2 times
1 Reply
Replies
Answer verified by a subject expert
autumnnelson123autumnnelson123
wrote...
Posts: 421
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
The answer is 4
Rationales:
1. Hypertension is related to hypernatremia.
2. Tachycardia is related to hypernatremia.
3. Prolongation of the QT interval is associated with hypocalcemia.
4. Changes in muscle tone occur because sodium plays a key role in the transmission of neuromuscular impulses.
1

Related Topics

jcp_03 Author
wrote...

A month ago
Thanks
wrote...

Yesterday
Helped a lot
wrote...

2 hours ago
Thanks
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  242 People Browsing
 515 Signed Up Today
Related Images
  
 235
  
 164
Your Opinion
What's your favorite funny biology word?
Votes: 61